# SDR JJBA20190108023

- Difficulty date: January 8, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 38,682 hours, 24,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 62 STR 6-7 SHEAR CLIP IS CRACKED. INSTALLED NEW SHEAR CLIP ON FR 62 STR 6-7R.
